# SDR ASAA0510034

- Difficulty date: April 4, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 654516983
- Condition: Corroded
- Location: Bs 907 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BSTA 907, STR 26L SPLICE HAS CORROSION.  AFT CARGO PIT BSTA 907 STR 26L SPLICE REPALCED WITH MADE PART IAW SRM.  (K)
